Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 36, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 8:55 PM CDT for Barton County, Jasper County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2010, 8:55 PM CDT (01:55 UTC)
- Expired
- Jul 11, 2010, 9:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:35 PM CDT | TSTM WND GST 55 | Carytown, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
987 WFUS53 KSGF 120155 TORSGF MOC011-097-120230- /O.NEW.KSGF.TO.W.0036.100712T0155Z-100712T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 855 PM CDT SUN JUL 11 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL JASPER COUNTY IN SOUTHWEST MISSOURI... SOUTH CENTRAL BARTON COUNTY IN SOUTHWEST MISSOURI... * UNTIL 930 PM CDT. * AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR NASHVILLE...OR 12 MILES EAST OF PITTSBURG...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE CARYTOWN...JASPER AND NASHVILLE. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3738 9419 3722 9428 3736 9456 3744 9452 TIME...MOT...LOC 0155Z 289DEG 18KT 3736 9447 $$ HATCH
3 follow-up statements
079 WWUS53 KSGF 120205 RRA SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CDT SUN JUL 11 2010 MOC011-097-120230- /O.CON.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/ JASPER MO-BARTON MO- 905 PM CDT SUN JUL 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH CENTRAL BARTON AND NORTH CENTRAL JASPER COUNTIES... AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO NEAR NASHVILLE...OR 14 MILES SOUTHWEST OF LAMAR... MOVING EAST AT 15 MPH. SEVERAL REPORTS OF FUNNEL AND WALL CLOUDS HAVE BEEN RECEIVED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CARYTOWN...JASPER AND NASHVILLE. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3734 9452 3739 9449 3738 9419 3722 9428 TIME...MOT...LOC 0204Z 289DEG 14KT 3735 9444 $$ HATCH
356 WWUS53 KSGF 120217 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 917 PM CDT SUN JUL 11 2010 MOC011-120227- /O.CAN.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/ BARTON MO- 917 PM CDT SUN JUL 11 2010 ...THE TORNADO WARNING FOR SOUTH CENTRAL BARTON COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. && LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428 TIME...MOT...LOC 0217Z 289DEG 14KT 3733 9438 $$ MOC097-120230- /O.CON.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/ JASPER MO- 917 PM CDT SUN JUL 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH CENTRAL JASPER COUNTY... AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO 5 MILES WEST OF JASPER...OR 12 MILES NORTH OF CARTHAGE...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE CARYTOWN AND JASPER. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. && LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428 TIME...MOT...LOC 0217Z 289DEG 14KT 3733 9438 $$ HATCH
954 WWUS53 KSGF 120225 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 925 PM CDT SUN JUL 11 2010 MOC097-120235- /O.EXP.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/ JASPER MO- 925 PM CDT SUN JUL 11 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL JASPER COUNTY WILL EXPIRE AT 930 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428 TIME...MOT...LOC 0225Z 289DEG 14KT 3732 9434 $$ HATCH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 6:06 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 11, 6:06 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 606 PM CDT SUN JUL 11 2010 ...UPDATE TO AVIATION... .DISCUSSION... ...MESOSCALE UPDATE... ...ISSUED AT 220 PM... INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO BRANSON LINE THIS AFTERNOON. LINDENBERG SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO. DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN 0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT LATER IN THE AFTERNOON. MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY. LINDENBERG LONG TERM (WEDNESDAY THROUGH SUNDAY)... UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF THE EXTENDED PERIOD. A STRONG UPPER LEVEL WAVE IN THE NORTHERN STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST AREA ON THURSDAY. HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT OVER THE AREA. MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT PRECIPITATION OUT OF THE FORECAST FOR NOW. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED. CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 7:17 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT SUN JUL 11 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 717 PM CDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. ELEVATED RISK OF HAIL TO THE SIZE OF QUARTERS. LIMITED RISK OF TORNADOES. ELEVATED RISK OF FLOODING. AREAS AFFECTED AND TIMING... ONGOING SEVERE WEATHER WILL CONTINUE IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. DISCUSSION... STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING THUNDERSTORM WIND GUSTS IN EXCESS OF 60 MPH ALONG WIND HAIL TO THE SIZE OF QUARTERS WILL PERSIST IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION TO THE SEVERE STORM POTENTIAL...TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS WHICH MAY CAUSE SOME FLASH FLOODING TO OCCUR IN AREAS WHERE STORMS TRAIN ACROSS THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR FLOODING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED FROM NEVADA TO SPRINGFIELD TO ALTON WITH THE ONGOING STRONG TO SEVERE STORMS THROUGH THE LATE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 11, 7:40 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 1 E SPRINGFIELD 37.20N 93.27W
07/11/2010 GREENE MO EMERGENCY MNGR
KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL.
&&
JSSLocal storm report, Jul 11, 8:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 SW ELDON 38.34N 92.59W
07/11/2010 MILLER MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED.
TIME ESTIMATED.
0345 PM FLASH FLOOD 1 E ULMAN 38.15N 92.43W
07/11/2010 MILLER MO EMERGENCY MNGR
HIGHWAY A FLOODED WITH PAVEMENT WASHED OFF HIGHWAY. TIME
ESTIMATED.
&&
JSSLocal storm report, Jul 11, 8:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG AVA 36.95N 92.66W
07/11/2010 DOUGLAS MO EMERGENCY MNGR
TREE ACROSS ROAD NEAR HIGHWAYS 5S AND WEST 76.
&&
JSSLocal storm report, Jul 11, 8:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG NIXA 37.04N 93.29W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
TREES BLOCKING ROAD. ONE AT PAWNEE AND OTHER AT WEST
GLENN. TIME ESTIMATED.
0730 PM TSTM WND DMG OZARK 37.02N 93.21W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
POWER LINES DOWN. TIME ESTIMATED.
&&
JSSLocal storm report, Jul 11, 8:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 NW TUSCUMBIA 38.26N 92.50W
07/11/2010 M1.75 INCH MILLER MO EMERGENCY MNGR
WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
ESTIMATED.
0315 PM TSTM WND DMG LAKE OZARK 38.20N 92.64W
07/11/2010 MILLER MO EMERGENCY MNGR
ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
TIME ESTIMATED.
&&
JSSLocal storm report, Jul 11, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FUNNEL CLOUD 3 NE PITTSBURG 37.44N 94.67W
07/11/2010 CRAWFORD KS TRAINED SPOTTER
WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
THAT DID NOT LAST LONG.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Douglas, Greene, Howell, Oregon and 5 more | 5 hr |
| Jul 11, 7:18 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 27 min |
| Jul 11, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 67 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 48 min |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 45 min |
| Jul 11, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 50 min |
| Jul 11, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jul 11, 9:00 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 15 hr |
| Jul 11, 10:09 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 10 hr |
| Jul 11, 10:25 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jul 11, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 22 min |
| Jul 11, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Jul 11, 11:48 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more | 4 hr |
| Jul 11, 11:58 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more | 12 hr |
| Jul 12, 1:32 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Jul 12, 3:59 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Dallas, Douglas, Greene and 6 more | 8 hr |
| Jul 12, 7:54 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 4 hr |
| Jul 12, 3:11 PM CDT | Tornado Warning | SGF | Barton | 49 min |
| Jul 12, 3:58 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 23 min |
| Jul 12, 5:00 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.